×

zbMATH — the first resource for mathematics

Estimating malaria incidence and recovery rates from panel surveys. (English) Zbl 0425.92011

MSC:
92D25 Population dynamics (general)
62P10 Applications of statistics to biology and medical sciences; meta analysis
60J27 Continuous-time Markov processes on discrete state spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Anderson, T.W.; Goodman, L.A., Statistical inference about Markov chains, Ann. math. stat., 28, 89-190, (1957) · Zbl 0087.14905
[2] Bailey, N., The mathematical theory of infectious diseases, (1975), Macmillan New York
[3] Barlow, R.E.; Proschan, F., Mathematical theory of reliability, (1965), Wiley New York · Zbl 0132.39302
[4] Bekessy, A.; Molineaux, L.; Storey, J., The estimation of incidence and recovery rates of plasmodium falciparum parasitemia, from longitudinal data, Bull. WHO, 54, 685-693, (1976)
[5] Billingsley, P., Statistical inference for Markov processes, (1961), Univ. of Chicago Press Chicago · Zbl 0129.10701
[6] Cohen, S., Immunity to malaria, Proc. royal soc. London ser. B, 203, 323-334, (1979)
[7] Cornille-Brögger, R.; Mathews, H.M., Field application to malaria studies of the passive haemagglutination (PHA) test with lyophilized cells, Bull. WHO, 52, 39-42, (1975)
[8] Cornille-Brögger, R.; Mathews, H.M.; Storey, J.; Ashkar, T.S.; Brögger, S.; Molineaux, L., Changing patterns in the humoral immune response to malaria before, during, and after the application of control measures: A longitudinal study in the west african savanna, Bull. WHO, 56, 579-600, (1978)
[9] Cuthbert, J.R., On uniqueness of the logarithm for Markov semi-groups, J. London math. soc., 4, 623-630, (1972) · Zbl 0242.60029
[10] Dietz, K.; Molineaux, L.; Thomas, A., A malaria model tested in the african savannah, Bull. WHO, 50, 347-357, (1974)
[11] Dietz, K., Models for parasitic disease control, Bulletin of the international statistical institute, Proceedings of 40th session of I.S.I., Bulletin of the international statistical institute, Proceedings of 40th session of I.S.I., 569-570, (1975), discussion
[12] Goodman, G.S., An intrinsic time for non-stationary finite Markov chains, Z. wahrscheinlichkeitstheorie und verw. gebiete, 16, 165-180, (1970) · Zbl 0236.60041
[13] Goodman, G.S.; Johansen, S., Kolmogorov’s differential equations for non-stationary countable state Markov processes with uniformly continuous transition probabilities, Proc. Cambridge philos. soc., 73, 119-138, (1973) · Zbl 0275.60081
[14] Iosifescu, I.; Tautu, P., Stochastic processes, Vol. 2, (1973), Springer New York · Zbl 0262.92002
[15] Keiding, N., Maximum likelihood estimation in the birth and death process, Ann. stat., 3, 363-372, (1975) · Zbl 0302.62043
[16] Kingman, J.F.C., The imbedding problem for finite Markov chains, Z. wahrscheinlichkeitstheorie und verw. gebiete, 1, 14-24, (1962) · Zbl 0118.13501
[17] Lehman, E., A theory of some multiple decision problems, II, Ann. math. statist., 28, 547-572, (1957) · Zbl 0080.35704
[18] Lotka, A., Contribution to the analysis of malaria epidemiology, I-V, Amer. J. hygiene 3, 1-121, (1923), Supplement
[19] Macdonald, G., The epidemiology and control of malaria, (1957), Oxford U.P London
[20] Martini, E., Berechnungen und beobachtungen zur epidemiologie und bekämpfung der malaria, (1921), Gente Hamburg
[21] L. Molineaux and G. Gramiccia, The Garki Project: Research on the Epidemiology and Control of Malaria in the Sudan Savannah of West Africa, WHO, Geneva, to appear.
[22] Molineaux, L.; Shidrawi, G.R.; Clarke, J.L.; Boulzaquet, R.; Ashar, T.; Dietz, K., The impact of propoxur on anopheles gambiae S.L. and some other anopheline populations, and its relationship with some pre-spraying variables, Bull. WHO, 43, 379-390, (1976)
[23] Najera, J.A., A critical review of the field application of a mathematical model of malarial eradication, Bull. WHO, 50, 449-457, (1974)
[24] Ross, R., The prevention of malaria, (1911), Murray London
[25] Ross, R., Studies on malaria, (1928), Murray London
[26] Russell, P.F.; West, L.S.; Manwell, R.D.; Macdonald, G., Practical malariology, (1963), Oxford U.P London
[27] Sheps, M.; Menken, J., Mathematical models of conception and birth, (1973), Univ. of Chicago Press Chicago · Zbl 0315.92008
[28] Singer, B.; Spilerman, S., The representation of social processes by Markov models, Amer. J. soc., 82, 1-54, (1976)
[29] Williams, W.H.; Mallows, C.L., Systematic biases in panel surveys due to differential nonresponse, J. amer. statist. assoc., 65, 1338-1349, (1970)
[30] Young, M., Malaria, (), 316-359
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.